A saturation method for the modal μ-calculus over pushdown systems. / Hague, Matthew; Ong, C.-H.L.

In: Information and Computation, Vol. 209, No. 5, 05.2011, p. 799–821.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)799–821
JournalInformation and Computation
Issue number5
Early online date15 Dec 2010
Publication statusPublished - May 2011

Research outputs

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 15219449